# SDR CALA2022092302464

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flap Track
- Part number: 140N20692
- Condition: Corroded
- Location: Sta 720-780
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN SEAT TRACK LOCATED AT STA 720-780 RBL 24 .75 CORRODED ON UPPER SURFACE OF I/B FLANGE REF HAECO GSO NR 928 8183
